Speckles of blood in syringe after withdrawal?

  1. Speckles of blood in syringe after withdrawal?


    A couple times after I've finished injecting my substance I've noticed speckles of blood in my syringe! I aspirate the needle and get nice clear bubbles, so I don't think I injected into a vein. I was just wondering what causes this?

    I am thinking that when I withdraw the needle it creates a suction and when it passes through a vein sucks up some of the blood.

    Also is it possible to aspirate clear bubbles, but still inject some of the substance into the vein, by not keeping the needle still?

    Thanks alot for any input, I'm just wondering I've had this happen a couple of times, but no problems arise from it. Was just wondering what causes it. Thanks


  2. Where are you hitting at ?

    Rock On !!

  3. More than liking you are hitting a small capillary on the way in, not enough to draw blood during aspiration but enough to leave a trail... similar to what happens when you have blood after getting an antibotic shot. But, without looking no way to be sure
    •   
       


  4. Happens to me alot too. It's just blood that gets sucked up in the needle on the way out. No need for alarm. But yes, you do need to keep the needle still during inject. You can aspirate and then move it in or out further, into a vein. If you inject into your blood stream though, you will know it very quickly. (You'll break into a coughing fit and feel like ass for a few minutes.)

  5. Yeah Hot ROcks I've noticed this when hitting my quads, Not really anywhere else, maybe once in my pec.

    Matt D. So do you think some of this oil is getting into my cappillaries? If so how much could cause problems?

    THanks alot for your input, I've never had this happen before.

  6. Quote Originally Posted by jarhead
    Happens to me alot too. It's just blood that gets sucked up in the needle on the way out. No need for alarm.
    LOL Well thats good to hear. I was worried a little of the oil might be getting into my blood stream!

  7. Quote Originally Posted by mildain
    LOL Well thats good to hear. I was worried a little of the oil might be getting into my blood stream!
    Yeah, don't sweat it. Like I said, if you do get some in your blood stream, you will know it!

  8. happens to me occasionally. the worst is when you move the needle a bit after you aspirate/before you push, and hit a vein than. talk about feeling bad a few sec. after you inject...

  9. Quote Originally Posted by mildain
    Yeah Hot ROcks I've noticed this when hitting my quads, Not really anywhere else, maybe once in my pec.

    Matt D. So do you think some of this oil is getting into my cappillaries? If so how much could cause problems?

    THanks alot for your input, I've never had this happen before.
    Very unlikely.. capillaries are so damn small that even your red blood cells have to line up to get through the things.. so they get sealed off quickly..

  10. On yes.. you did hit that magic little vein

  11. Quote Originally Posted by Klaus
    I'll agree with this statement. I do believe I nailed a vein when doing a pec shot. I became extremely nauseated, I lost most of my hearing as well as experienced an odd ringing noise, my vision dimmed and everything began to go white, and I almost lost complete consciousness. I somehow stumbled out of the bathroom and flopped onto my bed and layed there wondering if I was going to die. After a few minutes, all the symptoms ceased. Needless to say, this was quite a sobering moment. I'll never try a pec shot again either.

    By the way mildain, how did the TNE turn out?
    Yeah that's a scary couple of minutes!lol
    First time I did it, I thought for sure I was dead. I was sayin sorry for **** I hadn't even done yet!

  12. don't worry about it.. so long as you don't get it during aspiration. When I find speckles I pull the plunger back and shoot it at the wall, im kinda weird though
    My Little Site about Hair Loss & Anabolics-
    hair loss from steroids dot com

  13. Hey Klaus I haven't tried another syno conversion yet I am a bit scared to create TnE and pin it. I really want to pin it but am afraid I might have some lye left so I'll just go the DMSO route.

    I'll let you know how it goes my next time around. Thanks again for the exact TnE formula!

  14. Quote Originally Posted by Klaus
    I'll agree with this statement. I do believe I nailed a vein when doing a pec shot. I became extremely nauseated, I lost most of my hearing as well as experienced an odd ringing noise, my vision dimmed and everything began to go white, and I almost lost complete consciousness. I somehow stumbled out of the bathroom and flopped onto my bed and layed there wondering if I was going to die. After a few minutes, all the symptoms ceased. Needless to say, this was quite a sobering moment. I'll never try a pec shot again either.

    By the way mildain, how did the TNE turn out?

    Sounds painful. Yeah my one and only pec shot was so painful I couldn't work chest for a week and a half. How much oil do you think got into your vein? I'm just wondering how much would be lethal.

  15. I've "read" it takes (usually) around 10cc to kill ya. Not sure though...

  16. Quote Originally Posted by Klaus
    Next time, I may have a TP forumla for you. I will be testing my own recipe in a month or so (when I can get around to grabbing some pellets). Hope for the best!
    Klaus once you get the formula let me know I'd love to make some test prop. What are you going to use for the estrogen solubizer? Tert Butoxide?

  17. Quote Originally Posted by kwyckemynd00
    I've "read" it takes (usually) around 10cc to kill ya. Not sure though...
    Oh wow thats alot of oil, I'm not too knowledgable on this topic but I read it was 10cc of air to kill you. So is the amount of air equivalent to oil.

    How likely do you guys think it is that by not holding the needle perfectly still you may inject some of the substance into a vein?

    My bigger needles I insert about 80% of the way and when injecting it may move in and out for areas that are hard to reach.

  18. Quote Originally Posted by Klaus
    I suspect the myth that t-butoxide works as an estrogen solubilizer was either started by a terribly cruel individual, or someone who had a significant gap in their chemistry education. Unfortunately, that myth spread to numerous boards and still exists today.
    Oh man. Well thats a good bit of info to know.

    I just bought a kit that supposedly comes with an estro solubizer. What chemical do you think this is, and how can I be sure it worked? I got it from uni. kits.
  

  
 

Similar Forum Threads

  1. Blood in Syringe
    By Liver_Failure in forum Old School Hormone Use
    Replies: 8
    Last Post: 07-08-2011, 11:15 PM
  2. Blood in pin after inject?
    By Husker89 in forum Anabolics
    Replies: 11
    Last Post: 05-29-2011, 04:19 AM
  3. loss of feeling in hands after superdrol cycle
    By twistedfate in forum Anabolics
    Replies: 3
    Last Post: 03-30-2011, 02:04 AM
  4. drop of blood in syringe after injection
    By HQProperty in forum Male Anti-Aging Medicine
    Replies: 1
    Last Post: 05-12-2010, 11:15 AM
  5. Blood in syringe
    By rogan in forum Old School Hormone Use
    Replies: 3
    Last Post: 01-31-2010, 09:52 PM
Log in
Log in